Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 18, Number 4

Inducing stability conditions
Emanuele Macrì, Sukhendu Mehrotra and Paolo Stellari.
J. Algebraic Geom. 18 (2009), 605-649
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524593
Equisingularity of sections, $(t^{r})$ condition, and the integral closure of modules
Terence Gaffney, David Trotman and Leslie Wilson.
J. Algebraic Geom. 18 (2009), 651-689
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524594
Obstructions to deforming curves on a $3$-fold, I: A generalization of Mumford’s example and an application to $\operatorname{Hom}$ schemes
Shigeru Mukai and Hirokazu Nasu.
J. Algebraic Geom. 18 (2009), 691-709
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524595
Effective Iitaka fibrations
Eckart Viehweg and De-Qi Zhang.
J. Algebraic Geom. 18 (2009), 711-730
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524596
Non-archimedean analytification of algebraic spaces
Brian Conrad and Michael Temkin.
J. Algebraic Geom. 18 (2009), 731-788
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524597
A simple proof for the existence of Zariski decompositions on surfaces
Thomas Bauer.
J. Algebraic Geom. 18 (2009), 789-793
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524598
Corrigendum: “The Chow ring of the moduli space of abelian threefolds”
Gerard van der Geer.
J. Algebraic Geom. 18 (2009), 795-796
Abstract, references and article information
Full-text PDF
MathSciNet review: 2524599
American Mathematical Society